post-op girls – Anesthetic????

Home Forums The MYA Forum post-op girls – Anesthetic????

This topic contains 0 replies, has 1 voice, and was last updated by Avatar of tally tally 3 years, 6 months ago.

Viewing 1 post (of 1 total)
  • Author
    Posts
  • #8959
    Avatar of tally
    tally
    Member

    hi girls — it’s been puzzling me since my BA last week…..

    i have had 2 operations this yr .. 1 being my BA , and both times wen the doctors injected the anesthetic, i had this really sharp pins and needles feeling in my bottom half.

    i had had ops before these and it never happened before…

    has anyone had this?? im starting to think i might be allergic to something – im fine now and no complications, it was just very weird!!

    if anyone has any experience of this please please let me now xxxxxx

    thanks girlies and happy healing

Viewing 1 post (of 1 total)

You must be logged in to reply to this topic.